# SDR DXTA200702244

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 1,939 hours, 1,292 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Condition: Leaking
- Location: Rear Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 5 MIN AFTER TAKEOFF, REAR BAY OVERHEAT LIGHT CAME ON.     [06-15-07]     RAN AIRCRAFT AT POWER AND FOUND NR 1 MAV LEAKING AT BOTH CLAMPS. O/B CLAMP WAS LEAKING DIRECTLY ON TEMP SENSOR. REMOVED NR 1 MAV AND REPLACED SEALS WITH NEW P/N 6-646-1 PAR AND 24096-200A AND REINSTALLED MAV. PERFORMED LEAK CHECK WITH NR 1 ENGINE AT POWER. LEAK CHECK SATISFACOTRY. SAFETY WIRED LINES AND CLAMPS AS REQUIRED. WORK DONE IAW HAWKER 800XP MM CH 21-10-25.
